Cheng Xu
Results

Journal Article
Simulations of Cuff-Tissue-Bone-Artery Systems for Blood Pressure Measurements
East Asian Journal on Applied Mathematics, Vol. 12 (2022), Iss. 4 : pp. 761–780

Journal Article
Efficient Laguerre and Hermite Spectral Methods for Odd-Order Differential Equations in Unbounded Domains
Journal of Mathematical Study, Vol. 53 (2020), Iss. 2 : pp. 192–211

Journal Article
Hopf Bifurcation Analysis of a Class of Abstract Delay Differential Equation
Journal of Nonlinear Modeling and Analysis, Vol. 4 (2022), Iss. 2 : pp. 277–290

Journal Article
A Brief Introduction on Prof. Rong’s Mathematical Work
Journal of Mathematical Study, Vol. 58 (2025), Iss. 1 : pp. 1–2